# SDR DALA1170370648

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 76,656 hours, 33,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Broken
- Location: Light Assembly
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND AFT SLIDE ILLUMINATION LIGHT INOPERATIVE.  INSPECTION REVEALED CONTACT BROKEN IN LIGHT ASSEMBLY.  LIGHT ASSEMBLY REPLACED AND OPERATION NORMAL.
